Journal of Mathematics of Kyoto University

On conformal transformations of Finsler metrics

Masao Hashiguchi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 16, Number 1 (1976), 25-50.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522956

Digital Object Identifier
doi:10.1215/kjm/1250522956

Mathematical Reviews number (MathSciNet)
MR402642

Zentralblatt MATH identifier
0328.53014

Citation

Hashiguchi, Masao. On conformal transformations of Finsler metrics. J. Math. Kyoto Univ. 16 (1976), no. 1, 25--50. doi:10.1215/kjm/1250522956. https://projecteuclid.org/euclid.kjm/1250522956


Export citation